# SDR TSAA0133031

- Difficulty date: March 3, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 FLOOR PROXIMITY LIGHT ASSY FOR RETIREMENT.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
